Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 9, Pages 613-616
http://dx.doi.org/10.1155/S0161171200004002

Biorthogonality condition for creeping motion in annular trenches

Department of Computer Science, Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, United Arab Emirates

Received 15 October 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The biorthogonality condition for Stokes flow in annular trenches bounded by horizontal parallel planes and concentric vertical cylinders is derived. This condition, is needed to compute the coefficients of the eigenfunction expansion solution of the corresponding Stokes flow problem.